MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. NEUTRON¿; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. NEUTRON¿; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number NC100
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available for evaluation.The investigation is pending.
 
Event or Problem Description
The event occurred on an unspecified date in january of 2025 involving a neutron¿ which the customer reported that when the patient needed labs drawn at midnight per request of the md, while drawing the labs it noticed that the cap of the purple lumen started to fill with blood and while flushing some normal saline (ns) had mixed with the blood trapped inside the cap.When disconnected the lab draw set up and noticed that the inner portion of the cap was depressed in and did not engage back to the top leaving the cap "open" i had to reconnect the lab draw set up to keep the line closed from contamination.We then changed the cap and lines.We believe the tubing used for blood administration via syringe may have caused the blood to enter the inside of the cap due to over depression of the cap¿s silicone top.It is possible that the blood syringe tubing with the male luer ending/connector might be too long and doesn¿t have a ¿stopper¿ to prevent over inserting the male luer end into the neutron.The neutron cap with blood collected inside septum channel and septum channel stuck in open position after blood transfusions.This occurred multiple times during a 6-day period.The patient was a 2-year-old female.There was patient involvement and unknown adverse events.
 
Additional Manufacturer Narrative
The complaint could not be confirmed by investigation.No product samples, pictures, or videos were received for investigation.Without the return of the used sample a comprehensive failure investigation cannot be performed and a cause cannot be determined.The device history report (dhr) was reviewed and no nonconformities were found that would have led to the reported complaint.

Brand Name
NEUTRON¿
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21747673
Report Number9617594-2025-00616
Device Sequence Number21205223
Product Code FPA
UDI-Device Identifier00840619065485
UDI-Public(01)00840619065485(17)291001(10)14179031
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K100434
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberNC100
Device Lot Number14179031
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2025
Supplement Date Received by Manufacturer04/14/2025
Initial Report FDA Received Date04/01/2025
Supplement Report FDA Received Date05/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SALINE, MFR UNK.
Patient Age24 MO
Patient SexFemale